MathSciNet Relay Station
MathSciNet bibliographic data
MR1545003 Contributed Item
Sugimura, Kinjiro; Übertragung einiger Sätze aus der Theorie der ganzen Funktionen auf Dirichletsche Reihen. (German) Math. Z. 29 (1929), no. 1, 264–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement